Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What do itchy rashes on the foot and white rashes on the thigh indicate?

Hi, a couple of days ago I developed small hives extremely close together on the entire top of my foot. The next morning it was gone when I woke up, then later in the day I developed two quarter sized patches of white raised hives on my upper left thigh but nowhere else. Today when I woke up another quarter sized patch had appeared. The rash is very itchy and I m a little worried due to the random placement of the rashes. I haven t changed soaps, laundry detergents, or touched poison ivy. I do have a latex allergy but as far as I know I haven t came in contact with any and the reactions to the latex are normally very different then this. Any ideas?
Thu, 10 Oct 2019
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms seem to be related to an allergic dermatitis. I suggest using an antihistamine such as Cetirizine 10 mg daily. I suggest using Hydrocortisone cream for local application.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What do itchy rashes on the foot and white rashes on the thigh indicate?

Hello, The symptoms seem to be related to an allergic dermatitis. I suggest using an antihistamine such as Cetirizine 10 mg daily. I suggest using Hydrocortisone cream for local application. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician